Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 4, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Mar 19, 2015, 6:55 PM MDT for Roosevelt County, New Mexico. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 19, 2015, 6:55 PM MDT (00:55 UTC)
- Expired
- Mar 19, 2015, 7:21 PM MDT
- In force
- 26 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 71 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 6:58 PM MDT | HAIL 0.75 | Elida, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.9 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 532 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
004 WUUS55 KABQ 200055 SVRABQ NMC041-200200- /O.NEW.KABQ.SV.W.0004.150320T0055Z-150320T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 655 PM MDT THU MAR 19 2015 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO * UNTIL 800 PM MDT * AT 653 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR ELIDA...OR ABOUT 24 MILES SOUTHWEST OF PORTALES...AND MOVING NORTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... ELIDA... HIGHWAY 70... RURAL CENTRAL ROOSEVELT COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINS FROM SEVERE THUNDERSTORMS CAN PRODUCE SUDDEN AND DANGEROUS FLOWS IN ARROYOS...DITCHES AND OVER LOW WATER CROSSINGS. DO NOT ATTEMPT TO DRIVE THROUGH AREAS WHERE WATER COVERS THE ROADWAY. && LAT...LON 3413 10350 3390 10336 3386 10366 3398 10371 TIME...MOT...LOC 0056Z 235DEG 12KT 3394 10363 $$
2 follow-up statements
646
WWUS55 KABQ 200105
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
705 PM MDT THU MAR 19 2015
NMC041-200200-
/O.CON.KABQ.SV.W.0004.000000T0000Z-150320T0200Z/
ROOSEVELT NM-
705 PM MDT THU MAR 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR CENTRAL ROOSEVELT COUNTY...
AT 704 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING PENNY SIZE HAIL IN ELIDA. THIS STORM WAS
LOCATED NEAR ELIDA...OR ABOUT 21 MILES SOUTHWEST OF
PORTALES...MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
HIGHWAY 70...
HIGHWAY 114...
RURAL ROOSEVELT COUNTY...
LAT...LON 3388 10367 3399 10368 3410 10351 3389 10340
3388 10351
TIME...MOT...LOC 0105Z 269DEG 23KT 3394 10356
$$905
WWUS55 KABQ 200121
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
721 PM MDT THU MAR 19 2015
NMC041-200131-
/O.CAN.KABQ.SV.W.0004.000000T0000Z-150320T0200Z/
ROOSEVELT NM-
721 PM MDT THU MAR 19 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ROOSEVELT COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.
LAT...LON 3388 10367 3399 10368 3410 10351 3389 10340
3388 10351
TIME...MOT...LOC 0121Z 269DEG 23KT 3394 10344
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 5:51 PM MDT, 1 hour 4 minutes earlier.
Area forecast discussion, Mar 19, 5:51 PM MDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 551 PM MDT THU MAR 19 2015 .AVIATION... 00Z TAF CYCLE WIDESPREAD IMPACTS FELT ACROSS THE REGION TODAY WILL DETERIORATE EVEN FURTHER OVERNIGHT. THE COLD FRONT IS SHIFTING QUICKLY SOUTH AND WEST OVER THE PLAINS AND WILL RUSH INTO THE RIO GRANDE VALLEY EARLY THIS EVENING. WIDESPREAD SHOWERS WITH A FEW STORMS WILL INCREASE IN COVERAGE THIS EVENING AS ACTIVITY MERGES INTO A LARGE AREA OF RAIN OVER CENTRAL NM OVERNIGHT. IFR CIGS AND VSBYS WITH FOG WILL OCCUR FROM THE EAST SLOPES INTO THE PLAINS...WHILE MVFR CIGS OCCUR WITHIN THE RIO GRANDE VALLEY TO THE CONT DIVIDE. RAIN WILL TRANSITION TO SNOW IN THE HIGH TERRAIN ABOVE 7500 FEET WITH SEVERAL INCHES LIKELY. TOMORROW WILL SEE A SLOW IMPROVEMENT THRU THE NOON HOUR. A FEW MORE SHOWERS/STORMS ARE EXPECTED AGAIN ALONG THE HIGH TERRAIN OF CENTRAL AND WESTERN NM FRIDAY. GUYER && .PREV DISCUSSION...543 PM MDT THU MAR 19 2015... .UPDATE... NEEDED AN UPDATE TO LIMIT THE ADVISORY/WARNING SNOW AMTS TO THE PROPER ZONES WITH THOSE HIGHLIGHTS. SNOW ACCUMULATIONS ELIMINATED OR DROPPED BELOW THRESHOLDS IN THE NON HIGHLIGHTED ZONES. 43 && .PREV DISCUSSION...320 PM MDT THU MAR 19 2015... .SYNOPSIS... TWO UPPER LEVEL STORM SYSTEMS WILL COMBINE WITH A BACKDOOR COLD FRONT TO GENERATE NUMEROUS SHOWERS AND THUNDERSTORMS TONIGHT. DRIER AIR WILL BEGIN TO WORK INTO THE AREA FRIDAY BUT PLENTY OF MOISTURE WILL REMAIN FOR SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS...MAINLY OVER THE WESTERN AND NORTHERN MOUNTAINS. THE DRIER AIR ALOFT WILL BEGIN TO WIN OUT SATURDAY...WITH ONLY A FEW BRIEF SHOWERS OR THUNDERSTORMS OVER THE MOUNTAINS. TEMPERATURES WILL WARM TO ABOVE AVERAGE SATURDAY AND MORESO SUNDAY AS HIGH PRESSURE BEGINS BUILDING OVER THE REGION. THE NEXT CHANCE FOR PRECIPITATION WILL COME MID-WEEK NEXT WEEK. && .DISCUSSION... SHOWERS AND THUNDERSTORMS STARTING TO RAPIDLY INCREASE IN INTENSITY AND COVERAGE EARLY THIS AFTERNOON. MOST CONVECTION GENERATING FREQUENT CLOUD TO GROUND LIGHTNING SO KEPT IN THUNDER IN THE FORECAST THROUGH THE EVENING HOURS. BACKDOOR COLD FRONT NEAR A RATON TO LAS VEGAS TO SANTA ROSA TO CLOVIS-PORTALES AREA MOVING SWWD. SNOW LEVELS WILL BE THE MAIN FORECAST CHALLENGE TONIGHT. WET BULB ZERO HEIGHTS FROM 12Z NAM12 INDICATING THAT SNOW LEVELS WILL REMAIN RATHER HIGH OVERNIGHT WITH SUCH HIGH SFC DEWPOINTS PRE AND POST- FRONTAL. LA VETA PASS COLORADO AT AROUND 9400 FEET REPORTING LIGHT SNOW BEHIND THE FRONT AND THE WEB CAM THERE SHOWING A WET U.S. HIGHWAY 160. LEFT WINTER STORM WARNING IN TACT BUT NOT EXPECTING MUCH IMPACT TO ROADWAYS BELOW ABOUT 8000 FEET. THE TWO MAIN THOROUGHFARES IMPACTED OVERNIGHT WILL BE HIGHWAY 38 BETWEEN QUESTA AND EAGLE NEST AND HIGHWAY 64 BETWEEN TIERRA AMARILLA AND TRES PIEDRAS. HEAVIEST SNOWFALL WILL FALL FROM THE SKI AREA BASES ON UPWARD. THERE WILL LIKELY BE SOME IMPRESSIVE SNOWFALL TOTALS IN THE HIGHER WATERSHEDS WITH PLENTY OF PACIFIC MOISTURE IN PLACE...BROAD ATMOSPHERIC LIFT ALONG WITH FRONTOGENETIC FORCING MOVING IN WITH THE BACKDOOR COLD FRONT. NAM AND GFS BOTH START TO BRING IN DRIER AIR ALOFT FROM THE SOUTH AND SOUTHWEST ON FRIDAY. LOWERED SHOWER AND THUNDERSTORM CHANCES SOMEWHAT FRIDAY AFTERNOON AS THE MODELS HINTING AT DRIER AIR AND MORE IN THE WAY OF DRY AIR ENTRAINMENT WITH DEVELOPING CUMULUS/UPDRAFTS. BEST CHANCES FOR SHOWERS AND STORMS REMAINS OVER THE WESTERN AND NORTHERN MOUNTAINS FRIDAY AFTERNOON AND EARLY EVENING. AS THE UPPER LEVEL RIDGE TO THE WEST INCHES EASTWARD SATURDAY...HEIGHTS RISE AND MORE DRY AIR ALOFT MOVES IN FROM THE NORTH...LIMITING SHOWER COVERAGE FURTHER WITH THE BEST CHANCES OVER THE HIGHER TERRAIN. A RATHER FLAT RIDGE AXIS MOVES OVERHEAD SUNDAY WITH A CHAMBER OF COMMERCE LIKE DAY IN STORE WITH MOSTLY SUNNY SKY...LIGHT WESTERLY BREEZES AND ABOVE AVERAGE HIGH TEMPERATURES. ZONAL/WLY FLOW ALOFT CONTINUES THROUGH EARLY NEXT WEEK. QUITE THE MAJOR SHIFT IN THE 12Z MODEL RUNS...NOW PHASING A SOUTHERN WAVE AND NORTHERN STREAM CLOSED LOW OVER AZ/NM WEDNESDAY NIGHT AND THURSDAY. THE NORTHERN STREAM TROUGH IS MUCH STRONGER THAN THE CURRENT SYSTEM WITH A MUCH COLDER/STRONGER BACKDOOR PUSH THURSDAY. ECMWF IS A BIT MORE DISCOMBOBULATED WITH THE PHASING BUT OVERALL TREND IS SIMILAR. 33 && .FIRE WEATHER... WETTING EVENT UNDERWAY AND RAMPING-UP THIS AFTERNOON WITH WIDESPREAD PRECIPITATION EXPECTED OVERNIGHT...FOCUSING OVER CENTRAL AND NORTHERN NEW MEXICO. LIGHTNING ACTIVITY HAS TICKED-UP COMPARED TO YESTERDAY...BUT IS STILL RELATIVELY LOW AND NOT FORECAST TO CHANGE MUCH THROUGH THIS EVENING. SOME SIGNIFICANT SNOW ACCUMULATION IS FORECAST ABOVE 8500 FEET...MAINLY IN THE NORTHERN MOUNTAINS...AS SOME COLD AIR ADVECTION OVERNIGHT ALLOWS SNOW LEVELS TO FALL A BIT. LOOK FOR A DOWNTREND IN CHANCES FOR WETTING PRECIPITATION FRIDAY AS FORCING FROM THE BACKDOOR COLD FRONT ENDS. CHANCES FOR WETTING PRECIPITATION ON FRIDAY AFTERNOON/EVENING WILL FOCUS OVER THE MOUNTAINS. VENT RATES ON FRIDAY LOOK TO BE MOSTLY POOR WITH TEMPERATURES GENERALLY BELOW NORMAL. A PRONOUNCED DRYING/WARMING TREND KICKS-IN OVER THE WEEKEND AS WESTERLY FLOW INCREASES...WITH ABOVE NORMAL HIGH TEMPERATURES RETURNING...ALONG WITH IMPROVED VENT RATES...HIGHER HAINES AND SOME CRITICAL RELATIVE HUMIDITY BY SUNDAY AFTERNOON. A STRONGER JET STREAM WILL PUNCH INTO THE WEST COAST LATE IN THE WEEKEND AND INTO MONDAY...THEN TRANSVERSE THE CENTRAL AND NORTHERN ROCKIES GOING INTO MONDAY NIGHT AND TUESDAY RESULTING IN A DEEPENING LEE SIDE TROUGH AND STRONGER WINDS ALOFT ACROSS NEW MEXICO. THIS PATTERN WILL ALLOW FOR MORE DRYING GOING INTO THE MIDDLE OF NEXT WEEK WITH ABOVE NORMAL TEMPERATURES PERSISTING. TUESDAY STILL LOOKS TO HAVE THE BEST POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS...ESPECIALLY ACROSS SOUTH CENTRAL AND EASTERN PORTIONS OF THE AREA WHERE HAINES VALUES OF 5-6 ARE FORECAST. DECENT AGREEMENT BETWEEN THE 12Z GFS AND ECMWF ARE LEADING TO HIGHER FORECASTER CONFIDENCE THROUGH 00Z WEDNESDAY. THE FORECAST FOR MID-LATE NEXT WEEK IS A LITTLE LESS CERTAIN...BUT INVOLVES A BACKDOOR COLD FRONT...A TROUGH DROPPING OUT OF THE NORTHWEST WITH POTENTIAL FOR A CLOSED LOW AND POSSIBLE WETTING PRECIPITATION. 11 && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING UNTIL NOON MDT FRIDAY FOR THE FOLLOWING ZONES...NMZ510-512>515. WINTER WEATHER ADVISORY UNTIL NOON MDT FRIDAY FOR THE FOLLOWING ZONES...NMZ511. &&
Hazardous weather outlook, Mar 19, 5:47 AM MDT, 13 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 547 AM MDT THU MAR 19 2015 NMZ501>540-201200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 547 AM MDT THU MAR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT HEAVY WET SNOW WILL DEVELOP LATE THIS AFTERNOON AND CONTINUE OVERNIGHT ACROSS THE NORTHERN MOUNTAINS...FAVORING LOCALES ABOVE 8500 FEET. HIGH ELEVATION ROADS MAY BECOME SNOW PACKED AND ICY. WIDESPREAD WETTING RAINS AND PERHAPS A FEW THUNDERSTORMS WILL FAVOR LOWER ELEVATIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SNOW WILL CONTINUE INTO EARLY FRIDAY MORNING ACROSS THE NORTHERN MOUNTAINS. ADDITIONAL SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP IN THE AFTERNOON FAVORING THE HIGH TERRAIN OF WESTERN NEW MEXICO. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND RAINFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 34
In the hours before
Special weather statement, Mar 19, 5:29 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 529 PM MDT THU MAR 19 2015 NMZ537-538-200000- CHAVES COUNTY PLAINS-DE BACA COUNTY- 529 PM MDT THU MAR 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN CHAVES AND SOUTHWESTERN DE BACA COUNTIES THROUGH 600 PM MDT... AT 526 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES NORTHWEST OF MESA...OR ABOUT 42 MILES SOUTHEAST OF VAUGHN...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME NORTHERN CHAVES AND SOUTHWESTERN DE BACA COUNTIES. THIS WILL IMPACT HIGHWAY 285 BETWEEN MILE MARKERS 156 AND 165... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THIS STORM IS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE AREA ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. && LAT...LON 3421 10466 3402 10461 3401 10486 3410 10489 TIME...MOT...LOC 2329Z 251DEG 9KT 3407 10482 SHOEMAKE
Local storm report, Mar 19, 6:36 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
636 PM MDT THU MAR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM HAIL 26 S YESO 34.06N 104.54W
03/19/2015 E1.00 INCH DE BACA NM STORM CHASER
&&
EVENT NUMBER ABQ1502056
JFSpecial weather statement, Mar 19, 6:38 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 638 PM MDT THU MAR 19 2015 NMZ536-538-200100- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY- 638 PM MDT THU MAR 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN CHAVES AND CENTRAL ROOSEVELT COUNTIES THROUGH 700 PM MDT... AT 636 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ELIDA...OR ABOUT 28 MILES SOUTHWEST OF PORTALES...MOVING NORTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...ELIDA. && LAT...LON 3408 10363 3383 10357 3380 10377 3394 10385 TIME...MOT...LOC 0038Z 247DEG 15KT 3393 10370
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 6:17 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 28 min |
| Mar 19, 6:27 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 33 min |
| Mar 19, 6:38 PM MDT | Special Weather Statement | ABQ | Roosevelt | 22 min |
| Mar 19, 7:43 PM MDT | Special Weather Statement | ABQ | Roosevelt | 17 min |
| Mar 19, 8:05 PM MDT | Special Weather Statement | ABQ | Roosevelt | 25 min |
| Mar 20, 1:25 AM MDT | Areal Flood Advisory | ABQ | Sandoval | 110 min |
| Mar 20, 2:22 AM MDT | Areal Flood Advisory | ABQ | Cibola, Valencia | 113 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.